MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH
Catalog Number 0.6BV8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been made available for investigation.Additional information and details of the issue were requested but have not been made available.Therefore, we could not conclusively determine the root cause of the reported incident.Review of complaints over the past year has not identified any trend or increase in related issues.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that a patient had a carotid operation that triggered a post-operative stroke, which required re-intervention.The surgeon suspects a possible device failure related to the adhesion of the device of the implanted device.No further complications were reported to the patient.Additional information including the precise implant date, details of the procedure and intervention were requested.Additional information was also requested related to the additional issues that have occurred, but no additional information has been made available at this time.

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
BIOLOGIC PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key21533523
Report Number1220948-2025-00044
Device Sequence Number20797731
Product Code FTM
UDI-Device Identifier00840663106745
UDI-Public(01)00840663106745(11)231023(17)270928(10)XBA6857(91)0.6BV8
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0.6BV8
Device Lot NumberXBA6857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown